Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » EC QUESTIONS...

 - UBBFriend: Email this page to someone!    
Author Topic: EC QUESTIONS...
mikim
Neophyte
Member # 29443

Icon 9 posted      Profile for mikim     Send New Private Message       Edit/Delete Post 
my history is quite long,but i'll try to make it as short as possible,so:at the beginning,my periods never came in time and when they came,it was always with great pain..so i went to see a doctor,who gave me some pills without running some tests in advance..so,in a few months,i had no period..i went to another doctor,who also gave me something not so good,becvause nothing improved...i had'n had my period for 6 months...finally,i went to see a good doctor,who prescribed some injections,due to which i had my period finally..then i started taking pills at his request..for 3 years i took them,that is untill last month,when i went just for a usual check-up and the doctor recommended a break from the pills..i must say that this year,i took 3 emergency pills(to find out later that this wasn't such a good idea)...and now,it's been 3 weeks since i stopped taking birth control pills and i still haven't got my period!!could it be from those emergency pills(EC)?how many of those can u take in one year?which are the side effects?are they the cause for my lack of periods?...what can i do now?was it wrong that i took 3?how long will it take until i'll have my period?

[ 08-23-2006, 07:17 AM: Message edited by: mikim ]

Posts: 4 | From: ploiesti | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
It is normal for your period to be a little 'off' for a few cycles after coming off of the birth control pill. EC can also make your cycles early/late for a few cycles.

However, since no one investigated your lack of a normal menstrual cycle before they put you on the pill, there is a good chance that your problem hasn't actually been solved. The birth control tricks your body into having a withdrawal bleed monthly; this does not mean that your body will have normal cycles without the help of the birth control pill.

My advice ... Give it a few cycles ... And if you still don't have your period, go back to your doctor and ask him/her to find out why (not just prescribe something for you). Until they find out why, they can't really solve the problem.

(Is there any chance that you could be pregnant? If you're having sex, you need to be using another method of protection now)

--------------------
Nursing is a work of heart!
~ unknown

Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen